A solution of non-linear differential problem with application to selected geotechnical problems - Publikacja - MOST Wiedzy

Wyszukiwarka

A solution of non-linear differential problem with application to selected geotechnical problems

Abstrakt

A certain non-linear differential equation containing a power of unknown function being the solution is considered with application to selected geotechnical problems. The equation can be derived to a linear differential equation by a proper substitution and properties of the operations G and S.

Pełna treść

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Archives of Civil Engineering nr 57, strony 187 - 197,
ISSN: 1230-2945
Język:
angielski
Rok wydania:
2011
Opis bibliograficzny:
Milewska A.: A solution of non-linear differential problem with application to selected geotechnical problems// Archives of Civil Engineering. -Vol. 57., nr. Nr 2 (2011), s.187-197
Weryfikacja:
Politechnika Gdańska

wyświetlono 17 razy

Publikacje, które mogą cię zainteresować

Meta Tagi